Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 1, NWS Paducah, KY

February 24, 2011Fulton County, Kentucky; New Madrid County, Missouri

NWS Paducah, KY issued this tornado warning at Feb 24, 2011, 5:38 PM CST for Fulton County, Kentucky; New Madrid County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 5:38 PM CST (23:38 UTC)
Expired
Feb 24, 2011, 6:15 PM CST
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Fulton County, KY, New Madrid County, MO

The radar

The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 5:49 PM CSTTORNADOPortageville, MOTORNADO REPORTED NEAR PORTAGEVILLE. VEHICLES BLOWN OFF INTERSTATE 55 FROM PORTAGEVILLE NORTH TO MARSTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WFUS53 KPAH 242338
TORPAH
KYC075-MOC143-250015-
/O.NEW.KPAH.TO.W.0001.110224T2338Z-110225T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
538 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  WESTERN FULTON COUNTY IN WESTERN KENTUCKY...

* UNTIL 615 PM CST.

* AT 537 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
  PORTAGEVILLE....MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  PORTAGEVILLE...
  MARSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3640 8961 3640 8967 3642 8971 3642 8974
      3638 8976 3644 8982 3663 8935 3651 8922
      3649 8925 3650 8941 3644 8946 3646 8950
      3649 8952 3645 8954 3638 8952 3636 8955
TIME...MOT...LOC 2338Z 241DEG 46KT 3639 8970

$$
!PS
3 follow-up statements
988 
WWUS53 KPAH 242347
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
547 PM CST THU FEB 24 2011

KYC075-MOC143-250015-
/O.CON.KPAH.TO.W.0001.000000T0000Z-110225T0015Z/
NEW MADRID MO-FULTON KY-
547 PM CST THU FEB 24 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR WESTERN
FULTON COUNTY IN WESTERN KENTUCKY...AND SOUTHEASTERN NEW MADRID
COUNTY IN SOUTHEAST MISSOURI...

AT 541 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS STORM WAS LOCATED NEAR PORTAGEVILLE....MOVING NORTHEAST AT 55 
MPH. THE SPOTTERS REPORTED A BRIEF TORNADO TOUCHDOWN NEAR WARDELL 
MISSOURI IN PEMISCOTT COUNTY. THERE IS A REPORT OF CARS BLOW OFF OF 
I-55.

LOCATIONS IN THE WARNING INCLUDE MARSTON AND BOUNDURANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3640 8961 3640 8967 3642 8971 3642 8974
      3638 8976 3644 8982 3663 8935 3651 8922
      3649 8925 3650 8941 3644 8946 3646 8950
      3649 8952 3645 8954 3638 8952 3636 8955
TIME...MOT...LOC 2345Z 241DEG 46KT 3643 8960

$$
PS
901 
WWUS53 KPAH 250004
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
604 PM CST THU FEB 24 2011

KYC075-MOC143-250015-
/O.CON.KPAH.TO.W.0001.000000T0000Z-110225T0015Z/
NEW MADRID MO-FULTON KY-
604 PM CST THU FEB 24 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR WESTERN
FULTON COUNTY IN WESTERN KENTUCKY...AND SOUTHEASTERN NEW MADRID
COUNTY IN SOUTHEAST MISSOURI...

AT 600 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH ROTATION.  THIS STORM WAS LOCATED 8 MILES 
EAST OF PORTAGEVILLE....MOVING NORTHEAST AT 60 MPH. THIS ROTATION IS 
WITH A SECOND STORM ENTERING THE WARNED AREA. THE FIRST STORM 
CONTINUES TO WEAKEN.

LOCATIONS IN THE WARNING INCLUDE BOUNDURANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3640 8961 3640 8967 3642 8971 3642 8974
      3638 8976 3644 8982 3663 8935 3651 8922
      3649 8925 3650 8941 3644 8946 3646 8950
      3649 8952 3645 8954 3638 8952 3636 8955
TIME...MOT...LOC 0003Z 232DEG 50KT 3643 8951

$$
PS
522 
WWUS53 KPAH 250010
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
610 PM CST THU FEB 24 2011

MOC143-250020-
/O.CAN.KPAH.TO.W.0001.000000T0000Z-110225T0015Z/
NEW MADRID MO-
610 PM CST THU FEB 24 2011

...THE TORNADO WARNING FOR SOUTHEASTERN NEW MADRID COUNTY IN
SOUTHEAST MISSOURI IS CANCELLED...

LAT...LON 3650 8941 3663 8935 3651 8922 3649 8925
TIME...MOT...LOC 0010Z 232DEG 50KT 3649 8941

$$

KYC075-250015-
/O.CON.KPAH.TO.W.0001.000000T0000Z-110225T0015Z/
FULTON KY-
610 PM CST THU FEB 24 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR WESTERN
FULTON COUNTY IN WESTERN KENTUCKY...

AT 604 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH SOME ROTATION.  THIS STORM WAS LOCATED 11
MILES SOUTHWEST OF BOUNDURANT...OR 11 MILES SOUTH OF NEW MADRID....
MOVING NORTHEAST AT 55 MPH.

THE ROTATION WILL REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY..

LAT...LON 3650 8941 3663 8935 3651 8922 3649 8925
TIME...MOT...LOC 0010Z 232DEG 50KT 3649 8941

$$
PS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 24, 2:10 PM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Feb 24, 2:10 PM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CST THU FEB 24 2011

.DISCUSSION...
LATEST SURFACE ANALYSIS DEPICTS LOW OVER SOUTHWEST OK WITH A STRONG
WARM FRONT EXTENDING EASTWARD THROUGH AR THROUGH MEM TO BWG. ANOTHER
WEAK WARM FRONT OR BOUNDARY EXTENDED NORTHEAST INTO SC MO. THE
ATTENDANT COLD FRONT EXTENDED SOUTH THROUGH TEXAS. INFRA RED
SATELLITE INDICATED CLOUD TOPS COOLING NORTHEAST OF THE SURFACE LOW
ASSOCIATED UPPER LEVEL SHORTWAVE ROTATING THROUGH CENTRAL PLAINS.

THE LATEST MODEL RUNS ARE IN REASONABLE AGREEMENT WITH STORM SYSTEM
POISED TO MOVE THROUGH THE AREA. AGREE WITH SWODY1 THE GREATEST
THREAT OF SEVERE WILL BE SOUTH OF THE PAH CWA. HOWEVER...THE UPPER
LEVEL SHORT WAVE WILL PHASE WITH THE SURFACE LOW AS IT MOVES THROUGH
THE AREA...CAUSING THE LOW TO DEEPEN AS THE SYSTEM INTENSIFIES.
FORECAST SOUNDING SHOW AS PRECIPITABLE WATER APPROACHING 1.5 THIS
COMBINED WITH ALREADY OVER AN INCH OF RAINFALL THIS MORNING WILL
CONTINUE THE FLOODING THREAT. SURFACE BASED INSTABILITY RATHER
LIMITED UNTIL AFTER 00Z FRI. LI'S ARE POSITIVE UNTIL EVENING WITH NO
CAPE UNTIL THE AFOREMENTIONED TIME EITHER. EVEN AFTER 00Z CAPE STAYS
WELL BELOW 500 J/KG. HOWEVER THE SHEAR WILL BE IMPRESSIVE AND MAY
OVERCOME THE LACK OF INSTABILITY ALONG THE FRONT AND WITH THE
PASSAGE OF THE LOW 0-1KM HELICITY ARE IN THE 500-700 M2S2 WITH 0-6KM
OVER 1000 M2S2. THE AREA OF GREATEST SHEAR WILL BE ALONG AND SOUTH
OF THE OHIO RIVER IN KY...SWIN...AND SIL. AND ALONG AND SOUTH OF US
HIGHWAY 60 ACROSS SEMO. WITH THE 850MB JET AROUND 75 KNOTS
PLUS...VERTICALLY STACKED LOW OVERHEAD...AND A FRONTAL
BOUNDARY...THERE IS A DEFINITE THREAT OF SEVERE. ALTHOUGH AS
MENTIONED BEFORE AND SUPPORTED BY SWODY1 A MUCH GREATER THREAT EXIST
TO OUR SOUTH WHERE SURFACE BASED INSTABILITY IS GREATER.

AFTER MIDNIGHT TONIGHT EXPECT THE THREAT TO EXIT TO OUR EAST WITH
WEAK HIGH PRESSURE BUILDING IN AS THE FLOW ALOFT BECOMES ZONAL
THROUGH SATURDAY NIGHT.

MAIN FORECAST ISSUE IN THE LONGER TERM WILL COME WITH ANOTHER STRONG
MID LVL SHORT WAVE AND ASSOCIATED COLD FRONT THAT WILL ROTATE NE
INTO THE MID MS RIVER VALLEY...MAINLY SUN NIGHT INTO MON MORNING.
SOMEWHAT GOOD NEWS AND BAD NEWS WITH THIS SYSTEM.

FIRSTLY...THE BAD NEWS IS THAT IT LOOKS AS THOUGH THE MID LVL LOW
WILL BE STRONGER THAN THE ONE MOVING THROUGH TONIGHT...AND THE SFC
LOW WILL BE PASSING FURTHER NORTH ACROSS IL...WHICH WILL PUT US IN
MORE UNSTABLE AIR THAN TODAY. THUS...WITH THE STRONG WIND FIELDS
INVOLVED...THE CHC OF AT LEAST SCT STRONG TO SVR CONVECTION LOOKS
LIKE A GOOD BET. TIMING IS AN ISSUE THO...WITH THE CANADIAN MODEL
SUGGESTING SUN EVENING...THE GFS SUGGESTING LATER SUN NIGHT...AND
THE ECMWF SUGGESTING MON MORNING. IN ORDER TO MINIMIZE ANY TIMING
ERRORS...OPTED TO LEAN MORE TOWARD THE 12Z GFS...SO POPS WILL BE
HIGHEST OVERNIGHT SUN NIGHT.

THE POSSIBLY BETTER NEWS IS THAT WHILE THERE LOOKS TO BE A GOOD SHOT
OF MDT TO HVY RAIN/STORMS WITH THIS SYSTEM...IT LOOKS TO BE FAIRLY
PROGRESSIVE AND THEREFORE SHOULD NOT BE A LONG LASTING HEAVY RAIN
EVENT. NONETHELESS...AS SATURATED AS THE SOIL WILL BE OVER MANY
LOCATIONS...EVEN A QUICK INCH OR TWO COULD CAUSE MORE HYDRO
ISSUES...SO WILL NEED TO MONITOR THAT ASPECT ALSO.

REMAINDER OF THE EXTENDED LOOKS MAINLY PRECIP FREE AS HIGH PRESSURE
FINALLY BUILDS IN FROM THE PLAINS. BACK TO MORE NORMAL LATE FEB
TEMPS TOO..BUT NOTHING ARCTIC/CANADIAN LIKE.

&&

.AVIATION...
THICKER CLOUDCOVER AND GENERALLY LOWER CIGS IN THE IFR RANGE ARE
PROGRESSING FROM ARKANSAS NORTHEASTWARD ACROSS MISSOURI ATTM AND
WILL REACH THE TAF SITES FROM WEST TO EAST OVER THE NEXT SEVERAL
HOURS. WARM FRONT WILL NUDGE NORTH OF PORTIONS OF THE BOOT HEEL OF
MISSOURI AND WESTERN KENTUCKY THIS EVENING. AS THIS OCCURS...WINDS
WILL TRY TO SHIFT TO THE SOUTHEAST AND CIGS MAY TEMPORARILY RISE
BACK INTO MVFR OR LOW VFR RANGE WITH SOME BREAKS POSSIBLE. THIS
WOULD ALLOW FOR MORE IN THE WAY OF +TSRA. FURTHER NORTH LOWER
STRATUS CIGS WILL PREVAIL. WINDS WILL SHIFT TO THE NORTHWEST
FOLLOWING FROPA BETWEEN 03-08Z TONIGHT 15-25KTS. VSBYS SHOULD
IMPROVE AT THAT POINT BUT CIGS MAY CONTINUE IN THE MVFR RANGE UNTIL
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
     EVENING FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
     CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
     LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
     TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
     EVENING FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-
     MISSISSIPPI-NEW MADRID-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
     EVENING FOR ALEXANDER-HARDIN-JOHNSON-MASSAC-POPE-PULASKI-
     UNION IL.

IN...NONE.

&&
Hazardous weather outlook, Feb 24, 3:29 AM CST, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
329 AM CST THU FEB 24 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
329 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

RAIN AND THUNDERSTORMS ARE FORECAST TODAY INTO TONIGHT. THE
PRIMARY THREAT WILL BE HEAVY RAINFALL. 2 TO 4 INCH RAINFALL
AMOUNTS WILL BE COMMON...AND LOCALLY HIGHER AMOUNTS COULD OCCUR.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING...MAINLY
SOUTH OF A LINE FROM PERRYVILLE MISSOURI...TO SHAWNEETOWN
ILLINOIS...TO ROCKPORT INDIANA. THE WATCH INCLUDES ALL OF WESTERN
KENTUCKY AS WELL AS FAR SOUTHERN ILLINOIS AND MUCH OF SOUTHEAST
MISSOURI. REFER TO THE WATCH FOR MORE DETAILS. FLOOD WARNINGS AND
ADVISORIES ARE IN EFFECT AS WELL...REFER TO THESE PRODUCTS FOR
MORE COMPLETE DETAILS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FLOOD
WATCH AREA...AND A MODERATE RISK OF SEVERE THUNDERSTORMS DOES
TOUCH INTO EXTREME SOUTHWEST KENTUCKY AND THE BOOTHEEL OF SOUTHEAST
MISSOURI. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES
COULD OCCUR WITH THE BEST TIME PERIOD FOR THEIR THREAT BEING LATE
THIS AFTERNOON AND EARLY THIS EVENING...WHEN THE STORM SYSTEM
MAKES ITS PASSAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS ANOTHER CHANCE OF IMPACT WEATHER SUNDAY NIGHT INTO
MONDAY. A VIGOROUS UPPER LEVEL SYSTEM COULD RESULT IN STRONG OR
SEVERE STORMS AND ANOTHER BOUT OF HEAVY RAIN AS WELL DURING THIS
TIME FRAME. THE SOIL OVER MUCH OF THE REGION WILL LIKELY BE QUITE
SATURATED BY THE TIME THIS SECOND SYSTEM MOVES IN...SO ANY HEAVY
RAINFALL COULD EXACERBATE ANY ONGOING OR LINGERING FLOODING
ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION TODAY IS ANTICIPATED.

In the hours before

Local storm report, Feb 24, 4:56 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
456 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       METROPOLIS              37.15N 88.71W
02/24/2011  E0.00 INCH       MASSAC             IL   TRAINED SPOTTER

            VIADUCTS FLOODED ALONG 5TH, 7TH, AND 8TH STREETS WITH 7TH
            STREET IMPASSABLE.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:20 AM CSTAreal Flood AdvisoryPAHCalloway, Carlisle, Christian, Fulton, Graves, Hickman and 3 more3 hr
Feb 24, 3:28 AM CSTAreal Flood AdvisoryPAHFulton3 hr
Feb 24, 6:13 AM CSTAreal Flood AdvisoryPAHCalloway, Christian, Fulton, Graves, Hickman, Marshall and 2 more3 hr
Feb 24, 6:30 AM CSTAreal Flood AdvisoryPAHFulton3 hr
Feb 24, 9:37 AM CSTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken12 hr
Feb 24, 9:39 AM CSTAreal Flood AdvisoryPAHCaldwell, Calloway, Christian, Crittenden, Hopkins, Livingston and 7 more12 hr

Nearby

Tornado Warnings in Kentucky, 2011Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.